# SDR HEEA0015097

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Gen
- Part number: 206076373001
- Condition: Intermittent
- Location: Rpm Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING HAS INTERMITTENT OPERATION.
